Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 268378, 14 pages
http://dx.doi.org/10.1155/2015/268378
Research Article

Almost Periodic Solution of a Multispecies Discrete Mutualism System with Feedback Controls

1Mathematics and OR Section, Xi’an Research Institute of High-Tech Hongqing Town, Xi’an, Shaanxi 710025, China
2Department of Applied Mathematics, School of Science, Xi’an University of Posts and Telecommunications, Xi’an, Shaanxi 710121, China

Received 5 April 2014; Accepted 27 September 2014

Academic Editor: Guang Zhang

Copyright © 2015 Hui Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. L. Wolin and L. R. Lawlor, “Models of facultative mutualism: density effects,” The American Naturalist, vol. 124, pp. 843–862, 1984. View at Google Scholar
  2. Y. Xia, J. Cao, and S. S. Cheng, “Periodic solutions for a Lotka-Volterra mutualism system with several delays,” Applied Mathematical Modelling, vol. 31, no. 9, pp. 1960–1969, 2007. View at Publisher · View at Google Scholar · View at Scopus
  3. Y. Li and H. Zhang, “Existence of periodic solutions for a periodic mutualism model on time scales,” Journal of Mathematical Analysis and Applications, vol. 343, no. 2, pp. 818–825, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. Y. Wang, “Asymptotic behavior of solutions for a Lotka-Volterra mutualism reaction-diffusion system with time delays,” Computers & Mathematics with Applications, vol. 58, no. 3, pp. 597–604, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. C. Wang, S. Wang, F. Yang, and L. Li, “Global asymptotic stability of positive equilibrium of three-species Lotka-Volterra mutualism models with diffusion and delay effects,” Applied Mathematical Modelling, vol. 34, no. 12, pp. 4278–4288, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. M. Liu and K. Wang, “Analysis of a stochastic autonomous mutualism model,” Journal of Mathematical Analysis and Applications, vol. 402, no. 1, pp. 392–403, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. H. Zhang, Y. Li, B. Jing, and W. Zhao, “Global stability of almost periodic solution of multispecies mutualism system with time delays and impulsive effects,” Applied Mathematics and Computation, vol. 232, pp. 1138–1150, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. Y. Li, “Positive periodic solutions of a discrete mutualism model with time delays,” International Journal of Mathematics and Mathematical Sciences, no. 4, pp. 499–506, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. F. Chen, “Permanence for the discrete mutualism model with time delays,” Mathematical and Computer Modelling, vol. 47, no. 3-4, pp. 431–435, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. X. Li and W. Yang, “Permanence of a discrete model of mutualism with infinite deviating arguments,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 931798, 7 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. Z. Wang and Y. Li, “Almost periodic solutions of a discrete mutualism model with feedback controls,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 286031, 18 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. H. Zhang, Y. Li, and B. Jing, “Global attractivity and almost periodic solution of a discrete mutualism model with delays,” Mathematical Methods in the Applied Sciences, 2013. View at Publisher · View at Google Scholar · View at Scopus
  13. H. Zhang, B. Jing, Y. Li, and X. Fang, “Global analysis of almost periodic solution of a discrete multispecies mutualism system,” Journal of Applied Mathematics, vol. 2014, Article ID 107968, 12 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. F. Chen, “Permanence and global attractivity of a discrete multispecies Lotka-Volterra competition predator-prey systems,” Applied Mathematics and Computation, vol. 182, no. 1, pp. 3–12, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. F. Chen, “Permanence of a discrete N-species cooperation system with time delays and feedback controls,” Applied Mathematics and Computation, vol. 186, no. 1, pp. 23–29, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. C. Wang and J. Shi, “Periodic solution for a delay multispecies logarithmic population model with feedback control,” Applied Mathematics and Computation, vol. 193, no. 1, pp. 257–265, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. N. Fang and X. X. Chen, “Permanence of a discrete multispecies Lotka-Volterra competition predator-prey system with delays,” Nonlinear Analysis: Real World Applications, vol. 9, no. 5, pp. 2185–2195, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. M. He and F. Chen, “Dynamic behaviors of the impulsive periodic multi-species predator-prey system,” Computers & Mathematics with Applications, vol. 57, no. 2, pp. 248–265, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. W. Yang and X. Li, “Permanence of a discrete nonlinear N-species cooperation system with time delays and feedback controls,” Applied Mathematics and Computation, vol. 218, no. 7, pp. 3581–3586, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. Z. Cai, L. Huang, and H. Chen, “Positive periodic solution for a multispecies competition-predator system with Holling III functional response and time delays,” Applied Mathematics and Computation, vol. 217, no. 10, pp. 4866–4878, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. Y. Li and T. Zhang, “Permanence of a discrete n-species cooperation system with time-varying delays and feedback controls,” Mathematical and Computer Modelling, vol. 53, no. 5-6, pp. 1320–1330, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  22. Y. Wang, “Periodic and almost periodic solutions of a nonlinear single species discrete model with feedback control,” Applied Mathematics and Computation, vol. 219, no. 10, pp. 5480–5486, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  23. T. Zhang and X. Gan, “Almost periodic solutions for a discrete fishing model with feedback control and time delays,” Communications in Nonlinear Science and Numerical Simulation, vol. 19, no. 1, pp. 150–163, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. Z. Du and Y. Lv, “Permanence and almost periodic solution of a Lotka-Volterra model with mutual interference and time delays,” Applied Mathematical Modelling, vol. 37, no. 3, pp. 1054–1068, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. L. Wang, M. Yu, and P. Niu, “Periodic solution and almost periodic solution of impulsive Lasota-Wazewska model with multiple time-varying delays,” Computers & Mathematics with Applications, vol. 64, no. 8, pp. 2383–2394, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. B. Yang and J. Li, “An almost periodic solution for an impulsive two-species logarithmic population model with time-varying delay,” Mathematical and Computer Modelling, vol. 55, no. 7-8, pp. 1963–1968, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  27. J. O. Alzabut, G. T. Stamov, and E. Sermutlu, “Positive almost periodic solutions for a delay logarithmic population model,” Mathematical and Computer Modelling, vol. 53, no. 1-2, pp. 161–167, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  28. Q. Wang, H. Zhang, and Y. Wang, “Existence and stability of positive almost periodic solutions and periodic solutions for a logarithmic population model,” Nonlinear Analysis, vol. 72, no. 12, pp. 4384–4389, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. F. Chen and X. Cao, “Existence of almost periodic solution in a ratio-dependent Leslie system with feedback controls,” Journal of Mathematical Analysis and Applications, vol. 341, no. 2, pp. 1399–1412, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  30. C. Niu and X. Chen, “Almost periodic sequence solutions of a discrete Lotka-Volterra competitive system with feedback control,” Nonlinear Analysis: Real World Applications, vol. 10, no. 5, pp. 3152–3161, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  31. Z. Zhao, T. Wang, and L. Chen, “Dynamic analysis of a turbidostat model with the feedback control,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 4, pp. 1028–1035, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  32. W. Yang and X. Li, “Feedback control has no influence on the persistent property of a single species discrete model with time delays,” Mathematical and Computer Modelling, vol. 54, no. 9-10, pp. 2007–2013, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  33. Y. Li and T. Zhang, “Permanence and almost periodic sequence solution for a discrete delay logistic equation with feedback control,” Nonlinear Analysis: Real World Applications, vol. 12, no. 3, pp. 1850–1864, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  34. T. Zhang, Y. Li, and Y. Ye, “Persistence and almost periodic solutions for a discrete fishing model with feedback control,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 3, pp. 1564–1573, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  35. A. M. Fink, Almost Periodic Differential Equations, vol. 377 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1974.
  36. A. M. Fink and G. Seifert, “Liapunov functions and almost periodic solutions for almost periodic systems,” Journal of Differential Equations, vol. 5, pp. 307–313, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  37. Y. Hamaya, “Existence of an almost periodic solution in a difference equation by Liapunov functions,” Nonlinear Studies, vol. 8, no. 3, pp. 373–379, 2001. View at Google Scholar · View at MathSciNet
  38. S. Zhang, “Existence of almost periodic solutions for difference systems,” Annals of Differential Equations, vol. 16, no. 2, pp. 184–206, 2000. View at Google Scholar · View at MathSciNet
  39. R. Yuan and J. Hong, “The existence of almost periodic solutions for a class of differential equations with piecewise constant argument,” Nonlinear Analysis: Theory, Methods & Applications, vol. 28, no. 8, pp. 1439–1450, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  40. Y. Fan and L. Wang, “Permanence for a discrete model with feedback control and delay,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 945109, 8 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus